420chan now has a web-based IRC client available, right here
Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the float Name#Password
Comment
[*]Italic Text[/*]
[**]Bold Text[/**]
[~]Taimapedia Article[/~]
[%]Spoiler Text[/%]
>Highlight/Quote Text
[pre]Preformatted & Monospace text[/pre]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Community Updates

420chan now supports HTTPS! If you find any issues, you may report them in this thread
Abilify & Lithium & Prozac by Peanut - Sun, 12 Nov 2017 21:19:19 EST ID:yBaVZgOx No.282826 Ignore Report Quick Reply
File: 1510539559212.jpg -(1661931B / 1.58MB, 3264x2448) Thumbnail displayed, click image for full size. 1661931
I’m having a fight with the parents about adderall.
They claim that i am “crazy” for taking more than the recommended dose, which at times is nothing more than two 30mg tablets instead of the one per day I am prescribed.
I shouldn’t care, but I am sure I don’t have to tell you how life improving this medication has been for me. They have my entire prescription locked away and whenever i need it, they give it to me.
Except when i am behaving like an “addict” and asking for more than needed.
They in turn also give me abilify (antipsychotic) lithium (bipolar) and prozac (depression) for things unrelated to my adHd (emphasis on the hyperactivity)

I need to know, am I crazy or are these other medications interacting with adderall on a regular basis biochemically? I am really starting to believe my parents have a created situation in which a possible interaction has me doing werid things, feeling the adderall less, and as a result giving them the neccesary evidence that it’s “time for your crazy pills!”

I am just frustrated with the whole situation frankly. I have no problem just taking the pills because i live with them rent-free, but in all honesty i am not psychotic, bipolar or depressed (anymore at least). I am stable, capable of working without adderall, have a job, am finishing college and am 25 so I am not a impulsive twenty something (anymore).

What i happen to be is a creative who lives with two STEM parents who just cant ascribe anything artistic to something positive, and ultimately decree art as subjective bullshit and that they, being logical and not “so right brain driven=stupid” have dubbed themselves to be liscenced psychiatrists who “know how these pills work better than the visual artist son who happens to be actually taking them.”

Please, just someone who knows this stuff on a mechanism of action level, just tell me whats up. I can’t argue because frankly i don’t understand how this stuff works and my dad is a gifted organic chemist for crying out loud. I bear no ill will towards either of them, i just need to know if any of the facts are on my side.

Thanks in advance /stim/
From: a peanut
>>
Eugene Brookham - Sun, 12 Nov 2017 22:11:57 EST ID:Cx0fajIP No.282827 Ignore Report Quick Reply
>>282826
You’re 25 and STILL living with your parents? LOL. Dude, move out and grow up.
>>
Wesley Hiblinghine - Sun, 12 Nov 2017 22:53:21 EST ID:z58xK59t No.282828 Ignore Report Quick Reply
Become a real man
>>
Charles Drandlemuck - Mon, 13 Nov 2017 00:33:04 EST ID:X81an/ne No.282829 Ignore Report Quick Reply
1510551184436.png -(49216B / 48.06KB, 250x192) Thumbnail displayed, click image for full size.
>>282826
>having your parents keep your scripts under lock and key
You have to be 18+ to post here friendo
Also wtf stop taking antidepressants from your parents
>>
CrazyFolksTribe !owU3wSU682 - Mon, 13 Nov 2017 01:27:51 EST ID:FXN8y51Y No.282830 Ignore Report Quick Reply
1510554471433.gif -(510848B / 498.88KB, 250x141) Thumbnail displayed, click image for full size.
Abilify is very messy so it has the potential to interact with lots of drugs. For one, it's a dopamine receptor agonist. A dopamine agonist might sound like a type of drug that gives you a stimulating dopamine rush, but it's not... in fact, it's more likely to cause tiredness. Some studies say that dopamine agonists can reduce or cover up the perceived effects of amphetamines.

Prozac increases the amount of serotonin and, to a MUCH lesser extent, dopamine and norepinephrine available to your brain cells. This alone can cause slight stimulant effects, and Prozac has also been shown to boost the stimulant effects of amphetamine. It also inhibits one of the enzymes which break down amphetamine, which could cause amph to stay in your system longer.

I've read that lithium can reduce the effects of stims, which makes sense because it's used to treat mania. But lithium works differently from most drugs so I'm not sure how this interaction happens.

At 25 years old, you have the right to make your own decisions with drugs (unless you're in a coma or some shit). If you want to enjoy Adderall again, you may want to find your own doctor and ask him about tapering off of Abilify, Prozac, and lithium. Not all at once though. You'd probably want to taper off of one, and then see if you've become more sensitive to Adderall. But, again, ask a real doctor.

I also suggest you get your own home/apartment or start paying your parents for rent, utilities, etc. I know that paying your own way has nothing to do with your ability to make good decisions with drugs, but it'll give your parents more incentive to leave you alone.
>>
Martha Duckridge - Mon, 13 Nov 2017 15:05:02 EST ID:U4UKDD43 No.282839 Ignore Report Quick Reply
>>282826
I wouldn't be looking for objective facts to support your situation my dude.
If you have a history of bipolar disorder then you shouldn't even be taking stims in the first place and you should totally have them locked up if you do. It's like how to trigger a manic episode 101. Take the recommended dose and be thankful that some shrink was dumb enough to prescribe it to you.


Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.